# SDR ASAA2022100440201

- Difficulty date: October 4, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,182 hours, 375 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Condition: Faulty
- Location: Vertical Stabili
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"L ELEV PITOT" CAUTION LIGHT ILLUMINATED AFTER START UP. GROUNDED - YES. REMOVED AND REPLACED L ELEVATOR PITOT PROBE B737-9 AMM 27-31-94 (ASA L/P 60403052), L ELEV PITOT CAUTION LIGHT EXTINGUISHED.
